Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On the Theory of Scales of Measurement

S. S. Stevens
Science
New Series, Vol. 103, No. 2684 (Jun. 7, 1946), pp. 677-680
Stable URL: http://www.jstor.org/stable/1671815
Page Count: 4
  • More info
  • Add to My Lists
  • Cite this Item
On the Theory of Scales of Measurement
Preview not available

Page Thumbnails

  • Thumbnail: Page 
677
    677
  • Thumbnail: Page 
678
    678
  • Thumbnail: Page 
679
    679
  • Thumbnail: Page 
680
    680